Doctor insights on:
Breakthrough Bloody Discharge While On Birth Control
Possibly: It is not uncommon for women on birth control pills to have their periods become lighter, shorter, less frequent, or stop all together. These changes can occur once, occasionally, frequently or all the time. If you have not missed any pills and had protected sex, the likelihood of being pregnant is very low. If still concerned, you can check a urine pregnancy test. ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Stopping continuous birth control pills for period.. Brown discharge and spotting on week off? Normal?
Brown discharge: Your brown discharge and itching may be due to a vaginal infection.See your doctor for vaginal cultures and treatment ...Read more
Breakthrough: Btb or breakthrough bleeding happens in 10% of starters on the pill. It resolves by the 2nd or third month when taken consistently. After 3 months it's recommended to rule out other causes of bleeding such as improper use of the medication, polyps and infection. Changing the type of pills may help after these cause have been ruled out. Consult with the prescribing caregiver. ...Read more
Green mucus discharge (just once) during heavy period. Recently came off birth control pill. Withdrawal related?
Not usually: Discharge that has a distinct color to it usually indicates an infection. It is recommended to make an appointment with your physician for proper diagnosis and treatment. It is not uncommon to have discharge (of neutral color) when discontinuing or initiating hormone therapy. Monitor yourself for changes in color, smell, itching/burning sensations, amount and frequency. ...Read more
Bleeding: That kind of bleeding can be very normal. Sometimes the inner lining of the uterus breaks down because it is so thin from being on the pills. Othertimes, it might be due to cervical bleeding after intercourse. It could also be due to a cervical infection. If it continues, see your doctor. ...Read more
No problem: If the spotting is occurring during the time you'd otherwise expect a "period", it's nothing to worry about--for many women who've been on the pill for awhile, periods can get lighter and lighter. This is a good effect, not a problem. Brown spotting just means the bleeding is lighter. ...Read more
This can be common : It can be common to have some cramping before a period and that can be helped by advil or aleve (naproxen). Mild spotting before a menses can be normal also leading into a menses. If it becomes accessive and during multiple months you can consider switching birth control pills. ...Read more
Early light period or spotting on birth control. I just started taking birth control lo lowestrin this month. Spotting for 6 days instead of period ?
Delivered baby went on birth control brown discharge and consistent breakthrough bleeding for three months?
Which birth control: If birth control pills, are you taking same time every day? New moms may find that difficult. If other methods: the shot, patch, iud may have other causes. As it's persisted x 3 months, best to see or call your doctor. He/she can't know you're having problems unless you speak up. ...Read more
Thick dark bleeding halfway through birth control pack along with heavy cramping, been on this birth control for 2.5 months.. Normal?
Not normal: This is not typical for women on birth control pills. Sometimes on low dose pills you will still ovulate, which might produce some midcycle pain and breakthrough bleeding. Check with your doctor as they might want to talk about a visit and switching your pill. Also, check a pregnancy test. ...Read more
Probably NOT: It adding more hormones on top of hormones go to your GYN Dr for appropriate treatment. ...Read more
Several months: It is common to have break through bleeding in the first several months of a new birth control pill. When bleeding starts it can last several days to several weeks. If it is still occurring after 3 cycles it may be time to talk to your doctor about other pill formulations. ...Read more
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
- Talk to a doctor live online for free
- Breakthrough bleeding while on birth control pills
- What is breakthrough bleeding while on birth control pills?
- Breakthrough bleedingg while on birth control pills
- Ask a doctor a question free online
- Breakthrough bleeding birth control
- Breakthrough bleeding on birth control
- Birth control pills and breakthrough bleeding
- Breakthrough bleeding birth control effective
- Talk to a gynecologist online for free